On a mixed Monge-Ampere operator for quasiplurisubharmonic functions with analytic singularities
Artikel i vetenskaplig tidskrift, 2020

We consider mixed Monge-Ampere products of quasiplurisubharmonic functions with analytic singularities, and show that such products may be regularized as explicit one-parameter limits of mixed Monge-Ampere products of smooth functions, generalizing results of Andersson, Blocki and the last author in the case of non-mixed Monge-Ampere products. Connections to the theory of residue currents, going back to Coleff-Herrera, Passare and others, play an important role in the proof. As a consequence we get an approximation of Chern and Segre currents of certain singular hermitian metrics on vector bundles by smooth forms in the corresponding Chern and Segre classes.

32U40 (primary)

14C17 (secondary)




Richard Lärkäng

Chalmers, Matematiska vetenskaper, Algebra och geometri

Martin Sera

Kyoto University of Advanced Science

Elizabeth Wulcan

Chalmers, Matematiska vetenskaper, Algebra och geometri

Bulletin of the London Mathematical Society

0024-6093 (ISSN) 1469-2120 (eISSN)

Vol. 52 1 77-93


Produktionsteknik, arbetsvetenskap och ergonomi


Matematisk analys



Mer information

Senast uppdaterat